Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 7, No 1 (2013)

Font Size:  Small  Medium  Large

Morse theory with low differentiability for functional energy of a Finsler metric

Fausto Marçal de Souza


The aim of this paper is to extend the Morse theory of (ΛM; E) with low differentiability and degenerate critical points, where ΛM is the space of H1-closed curves on an n-dimensional compact manifold M endowed with a Finsler metric F : TM → R and E : ΛM → R is the associated energy integral, or simply the energy.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+